Iowa, 2004High Wind in Iowa, April 27, 2004
April 27, 2004 · NWS DMX · 47 events in 47 counties and zones
An intense low pressure moved across the northern tier of states during the day on the 27th. Very strong south-southwest winds developed with profilers indicating wind of 50 to 65 kts within the lowest range gates.
Every event with a place to put it; 47 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $3.5 million
- Crop damage
- None recorded
- Events
- 47
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An intense low pressure moved across the northern tier of states during the day on the 27th. Very strong south-southwest winds developed with profilers indicating wind of 50 to 65 kts within the lowest range gates. Temperatures warmed into the mid 80s to low 90s with the atmosphere becoming adiabatic to between 750 and 600 mb, allowing for strong mixing down to the surface. Winds increased during the day and reached high wind criteria by the early afternoon. Most of the state saw sustained winds of 40 MPH or higher. Several locations gusting to between 60 and 65 MPH. The winds also produced blowing dust around the state. Isolated reports of visibility reduced to near zero were received. Spotty damage occurred around the state. An 18 inch tree limb broke off and fell through the roof of a house in Windsor Heights. A two to three foot diameter tree was snapped off at the base in Ames. There were numerous reports of power outages caused by downed tree limbs. In Union County, a 200 X 40 foot chicken house had the roof blown off. There were several head of cattle in addition to the chickens contained therein trapped in the debris.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before the first event at Apr 27, 2:15 AM CST, 10 hours 15 minutes earlier.
Area forecast discussion, Apr 27, 2:15 AM CST, 10 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
315 AM CDT TUE APR 27 2004
.DISCUSSION...
MAIN FOCUS IS TIMING OF FIRST ROUND OF RAIN AND THEN EXITING OF RAIN.
FIRST GLANCE LEANING TOWARD DRIER AND SLOWER AVN. ETA HAS SOME
ASPECTS OF THE DYNAMICAL FIELDS THAT JUST DONT LOOK CONSISTENT.
THINGS APPEAR OUT OF PHASE. AVN PATTERN MORE CONSISTENT WITH FIELDS
THOUGH MAY BE SOME CONVECTIVE FEEDBACK LATER IN FORECAST PERIODS.
LOOKING AT SHORT TERM VERY DRY AND MOISTURE VERY LIMITED. SPC
OUTLOOK HAS GOOD HANDLE ON SITUATION WITH REASONING. IF ANY STORMS
WILL BE LIKELY ON THURSDAY THOUGH ANY SEVERE LIMITED DUE TO FAIRLY
STRONG CAP AND MOISTURE DEFICIT. COLD FRONT MAY PROVIDE NEEDED
CONVERGENCE AND POOLING DEWPOINTS AS WELL AS STEEP LAPSE RATES TO
OVERCOME NEGATIVE FACTORS. WITH SUCH DEEPENING UPPER TROF EXPECT
RAIN TO LINGER LONGER THAN PREVIOUSLY THOUGHT AS AVN HAS DECENT
SOLUTION. GUIDANCE TEMPS GOOD WITH SOME ADJUSTMENTS FOR RAIN AND
CLOUD COVER.
&&
.DMX WATCHES/WARNINGS/ADVISORIES...NONE.
&&
FORSTER
Hazardous weather outlook, Apr 27, 4:23 AM CST, 8 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
523 AM CDT TUE APR 27 2004
IAZ004>007-015>017-023>026-033>036-044>047-057>059-070-071-281023-
ADAIR-AUDUBON-BOONE-CALHOUN-CARROLL-CASS-CERRO GORDO-CRAWFORD-DALLAS-
EMMET-FRANKLIN-GREENE-GUTHRIE-HAMILTON-HANCOCK-HUMBOLDT-KOSSUTH-
PALO ALTO-POCAHONTAS-SAC-WEBSTER-WINNEBAGO-WORTH-WRIGHT-
523 AM CDT TUE APR 27 2004
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN PORTIONS OF
CENTRAL IOWA...ALONG AND NORTHWEST OF A LINE FROM CRESTON TO NEAR
MASON CITY.
.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER NORTHWEST AND
NORTH CENTRAL IOWA THURSDAY. THE MAIN THREAT FROM THE THUNDERSTORMS
WILL BE LARGE HAIL AND DAMAGING WINDS. A COLD FRONT WILL MOVE INTO
THE AREA BY THURSDAY MORNING. THERE IS SOME UNCERTAINTY AT THIS TIME
WHETHER OR NOT THUNDERSTORMS WILL DEVELOP ALONG THE FRONT AS A
CAPPING LAYER OF WARM AIR ALOFT MAY INHIBIT THUNDERSTORM FORMATION.
IF STORMS DO FORM...THERE WILL BE ENOUGH INSTABILITY PRESENT TO
PRODUCE STRONG TO POSSIBLY SEVERE THUNDERSTORMS.
.SPOTTER ACTIVATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED THURSDAY.
IAZ027-028-037>039-048>050-060>062-072>075-081>086-092>097-281023-
ADAMS-APPANOOSE-BLACK HAWK-BREMER-BUTLER-CLARKE-DAVIS-DECATUR-GRUNDY-
HARDIN-JASPER-LUCAS-MADISON-MAHASKA-MARION-MARSHALL-MONROE-POLK-
POWESHIEK-RINGGOLD-STORY-TAMA-TAYLOR-UNION-WAPELLO-WARREN-WAYNE-
523 AM CDT TUE APR 27 2004
THIS HAZARDOUS WEATHER OUTLOOK IS FOR AREAS ALONG AND SOUTH OF A LINE
FROM CRESTON TO NEAR MASON CITY.
.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE AREA
ON THURSDAY. THE MAIN THREAT FROM THE THUNDERSTORMS WILL BE LARGE
HAIL AND DAMAGING WINDS. A COLD FRONT WILL MOVE INTO AREA
AROUND MIDDAY THURSDAY. THERE IS SOME UNCERTAINTY AT THIS TIME
WHETHER OR NOT THUNDERSTORMS WILL DEVELOP ALONG THE FRONT AS A
CAPPING LAYER OF WARM AIR ALOFT MAY INHIBIT THUNDERSTORM FORMATION.
IF STORMS DO FORM...THERE WILL BE ENOUGH INSTABILITY PRESENT TO
PRODUCE STRONG TO POSSIBLY SEVERE THUNDERSTORMS.
.SPOTTER ACTIVATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED THURSDAY.
FORSTER
High Wind, Adair
- When
- April 27, 12:30 PM CST to 7:00 PM CST
- Where
- Adair forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Property damage
- $75,000
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 41.331, -94.471 (the zone’s center; the record gives no point)
High Wind, Adams
- When
- April 27, 12:30 PM CST to 7:00 PM CST
- Where
- Adams forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Property damage
- $75,000
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 41.029, -94.699 (the zone’s center; the record gives no point)
High Wind, Audubon
- When
- April 27, 12:30 PM CST to 7:00 PM CST
- Where
- Audubon forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Property damage
- $75,000
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 41.685, -94.906 (the zone’s center; the record gives no point)
High Wind, Black Hawk
- When
- April 27, 12:30 PM CST to 7:00 PM CST
- Where
- Black Hawk forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Property damage
- $75,000
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 42.470, -92.309 (the zone’s center; the record gives no point)
High Wind, Boone
- When
- April 27, 12:30 PM CST to 7:00 PM CST
- Where
- Boone forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Property damage
- $75,000
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 42.037, -93.932 (the zone’s center; the record gives no point)
High Wind, Bremer
- When
- April 27, 12:30 PM CST to 7:00 PM CST
- Where
- Bremer forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Property damage
- $75,000
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 42.775, -92.318 (the zone’s center; the record gives no point)
High Wind, Butler
- When
- April 27, 12:30 PM CST to 7:00 PM CST
- Where
- Butler forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Property damage
- $75,000
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 42.732, -92.790 (the zone’s center; the record gives no point)
High Wind, Calhoun
- When
- April 27, 12:30 PM CST to 7:00 PM CST
- Where
- Calhoun forecast zone
- Measured
- 54 kt (62 mph) measured gust
- Property damage
- $75,000
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 42.385, -94.640 (the zone’s center; the record gives no point)
High Wind, Carroll
- When
- April 27, 12:30 PM CST to 7:00 PM CST
- Where
- Carroll forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Property damage
- $75,000
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 42.036, -94.861 (the zone’s center; the record gives no point)
High Wind, Cass
- When
- April 27, 12:30 PM CST to 7:00 PM CST
- Where
- Cass forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Property damage
- $75,000
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 41.332, -94.928 (the zone’s center; the record gives no point)
High Wind, Cerro Gordo
- When
- April 27, 12:30 PM CST to 7:00 PM CST
- Where
- Cerro Gordo forecast zone
- Measured
- 51 kt (59 mph) measured gust
- Property damage
- $75,000
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 43.082, -93.261 (the zone’s center; the record gives no point)
High Wind, Clarke
- When
- April 27, 12:30 PM CST to 7:00 PM CST
- Where
- Clarke forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Property damage
- $75,000
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 41.029, -93.785 (the zone’s center; the record gives no point)
High Wind, Crawford
- When
- April 27, 12:30 PM CST to 7:00 PM CST
- Where
- Crawford forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Property damage
- $75,000
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 42.037, -95.382 (the zone’s center; the record gives no point)
High Wind, Dallas
- When
- April 27, 12:30 PM CST to 7:00 PM CST
- Where
- Dallas forecast zone
- Measured
- 52 kt (60 mph) measured gust
- Property damage
- $75,000
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 41.685, -94.040 (the zone’s center; the record gives no point)
High Wind, Decatur
- When
- April 27, 12:30 PM CST to 7:00 PM CST
- Where
- Decatur forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Property damage
- $75,000
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 40.738, -93.786 (the zone’s center; the record gives no point)
High Wind, Franklin
- When
- April 27, 12:30 PM CST to 7:00 PM CST
- Where
- Franklin forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Property damage
- $75,000
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 42.733, -93.262 (the zone’s center; the record gives no point)
High Wind, Greene
- When
- April 27, 12:30 PM CST to 7:00 PM CST
- Where
- Greene forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Property damage
- $75,000
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 42.036, -94.397 (the zone’s center; the record gives no point)
High Wind, Grundy
- When
- April 27, 12:30 PM CST to 7:00 PM CST
- Where
- Grundy forecast zone
- Measured
- 55 kt (63 mph) measured gust
- Property damage
- $75,000
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 42.402, -92.791 (the zone’s center; the record gives no point)
High Wind, Guthrie
- When
- April 27, 12:30 PM CST to 7:00 PM CST
- Where
- Guthrie forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Property damage
- $75,000
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 41.684, -94.501 (the zone’s center; the record gives no point)
High Wind, Hamilton
- When
- April 27, 12:30 PM CST to 7:00 PM CST
- Where
- Hamilton forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Property damage
- $75,000
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 42.384, -93.707 (the zone’s center; the record gives no point)
High Wind, Hancock
- When
- April 27, 12:30 PM CST to 7:00 PM CST
- Where
- Hancock forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Property damage
- $75,000
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 43.082, -93.734 (the zone’s center; the record gives no point)
High Wind, Hardin
- When
- April 27, 12:30 PM CST to 7:00 PM CST
- Where
- Hardin forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Property damage
- $75,000
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 42.384, -93.240 (the zone’s center; the record gives no point)
High Wind, Humboldt
- When
- April 27, 12:30 PM CST to 7:00 PM CST
- Where
- Humboldt forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Property damage
- $75,000
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 42.777, -94.207 (the zone’s center; the record gives no point)
High Wind, Jasper
- When
- April 27, 12:30 PM CST to 7:00 PM CST
- Where
- Jasper forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Property damage
- $75,000
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 41.686, -93.054 (the zone’s center; the record gives no point)
High Wind, Kossuth
- When
- April 27, 12:30 PM CST to 7:00 PM CST
- Where
- Kossuth forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Property damage
- $75,000
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 43.204, -94.207 (the zone’s center; the record gives no point)
High Wind, Lucas
- When
- April 27, 12:30 PM CST to 7:00 PM CST
- Where
- Lucas forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Property damage
- $75,000
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 41.029, -93.328 (the zone’s center; the record gives no point)
High Wind, Madison
- When
- April 27, 12:30 PM CST to 7:00 PM CST
- Where
- Madison forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Property damage
- $75,000
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 41.331, -94.016 (the zone’s center; the record gives no point)
High Wind, Mahaska
- When
- April 27, 12:30 PM CST to 7:00 PM CST
- Where
- Mahaska forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Property damage
- $75,000
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 41.335, -92.641 (the zone’s center; the record gives no point)
High Wind, Marion
- When
- April 27, 12:30 PM CST to 7:00 PM CST
- Where
- Marion forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Property damage
- $75,000
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 41.334, -93.099 (the zone’s center; the record gives no point)
High Wind, Marshall
- When
- April 27, 12:30 PM CST to 7:00 PM CST
- Where
- Marshall forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Property damage
- $75,000
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 42.036, -92.999 (the zone’s center; the record gives no point)
High Wind, Monroe
- When
- April 27, 12:30 PM CST to 7:00 PM CST
- Where
- Monroe forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Property damage
- $75,000
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 41.030, -92.869 (the zone’s center; the record gives no point)
High Wind, Palo Alto
- When
- April 27, 12:30 PM CST to 7:00 PM CST
- Where
- Palo Alto forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Property damage
- $75,000
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 43.082, -94.678 (the zone’s center; the record gives no point)
High Wind, Pocahontas
- When
- April 27, 12:30 PM CST to 7:00 PM CST
- Where
- Pocahontas forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Property damage
- $75,000
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 42.734, -94.679 (the zone’s center; the record gives no point)
High Wind, Polk
- When
- April 27, 12:30 PM CST to 7:00 PM CST
- Where
- Polk forecast zone
- Measured
- 56 kt (64 mph) measured gust
- Property damage
- $75,000
- Reported by
- TRAINED SPOTTER
- Coordinates
- 41.686, -93.573 (the zone’s center; the record gives no point)
High Wind, Poweshiek
- When
- April 27, 12:30 PM CST to 7:00 PM CST
- Where
- Poweshiek forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Property damage
- $75,000
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 41.686, -92.531 (the zone’s center; the record gives no point)
High Wind, Ringgold
- When
- April 27, 12:30 PM CST to 7:00 PM CST
- Where
- Ringgold forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Property damage
- $75,000
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 40.735, -94.244 (the zone’s center; the record gives no point)
High Wind, Sac
- When
- April 27, 12:30 PM CST to 7:00 PM CST
- Where
- Sac forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Property damage
- $75,000
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 42.386, -95.105 (the zone’s center; the record gives no point)
High Wind, Story
- When
- April 27, 12:30 PM CST to 7:00 PM CST
- Where
- Story forecast zone
- Measured
- 51 kt (59 mph) measured gust
- Property damage
- $75,000
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 42.036, -93.465 (the zone’s center; the record gives no point)
High Wind, Tama
- When
- April 27, 12:30 PM CST to 7:00 PM CST
- Where
- Tama forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Property damage
- $75,000
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 42.080, -92.532 (the zone’s center; the record gives no point)
High Wind, Taylor
- When
- April 27, 12:30 PM CST to 7:00 PM CST
- Where
- Taylor forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Property damage
- $75,000
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 40.737, -94.696 (the zone’s center; the record gives no point)
High Wind, Union
- When
- April 27, 12:30 PM CST to 7:00 PM CST
- Where
- Union forecast zone
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $75,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 41.028, -94.242 (the zone’s center; the record gives no point)
High Wind, Warren
- When
- April 27, 12:30 PM CST to 7:00 PM CST
- Where
- Warren forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Property damage
- $75,000
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 41.334, -93.561 (the zone’s center; the record gives no point)
High Wind, Wayne
- When
- April 27, 12:30 PM CST to 7:00 PM CST
- Where
- Wayne forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Property damage
- $75,000
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 40.740, -93.327 (the zone’s center; the record gives no point)
High Wind, Webster
- When
- April 27, 12:30 PM CST to 7:00 PM CST
- Where
- Webster forecast zone
- Measured
- 52 kt (60 mph) measured gust
- Property damage
- $75,000
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 42.428, -94.182 (the zone’s center; the record gives no point)
High Wind, Winnebago
- When
- April 27, 12:30 PM CST to 7:00 PM CST
- Where
- Winnebago forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Property damage
- $75,000
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 43.378, -93.734 (the zone’s center; the record gives no point)
High Wind, Worth
- When
- April 27, 12:30 PM CST to 7:00 PM CST
- Where
- Worth forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Property damage
- $75,000
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 43.377, -93.261 (the zone’s center; the record gives no point)
High Wind, Wright
- When
- April 27, 12:30 PM CST to 7:00 PM CST
- Where
- Wright forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Property damage
- $75,000
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 42.733, -93.735 (the zone’s center; the record gives no point)
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- High Wind and Strong Wind in Washington, April 27, 2004$3.0 million · 52 kt wind · 6 events
- High Wind in Washington, April 27, 2004$110,000 · 72 kt wind · 4 events
- Lightning Strike in Maine, April 27, 2004$60,000 · 1 event
- Strong Wind in Oregon, April 27, 2004$25,000 · 64 kt wind · 1 event
- Marine Thunderstorm Winds in North Atlantic Coastal Waters, April 27, 20044 events
- Marine Thunderstorm Winds in North Atlantic Coastal Waters, April 27, 20042 events
- Marine Thunderstorm Winds in North Atlantic Coastal Waters, April 27, 20042 events
- Marine Thunderstorm Winds in North Atlantic Coastal Waters, April 27, 20042 events
- Winter Storm in Montana, April 27 to 28, 20042 events
- Flood in New Jersey, April 27 to 28, 20041 event
- Heavy Snow in Montana, April 27 to 28, 20041 event
- High Wind in Washington, April 27, 200459 kt wind · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5391240, 5391241, 5391242, 5391243, 5391244, 5391245, 5391246, 5391247, 5391248, 5391249, 5391250, 5391314, 5391315, 5391316, 5391317, 5391318, 5391319, 5391320, 5391321, 5391322, 5391323, 5391324, 5391325, 5391326, 5391327, 5391328, 5391329, 5391330, 5391331, 5391332, 5391333, 5391334, 5391335, 5391336, 5391337, 5391338, 5391339, 5391340, 5391341, 5391342, and more.